MAUDE Adverse Event Report: XODUS MEDICAL, INC. SEE SHARP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

XODUS MEDICAL, INC. SEE SHARP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 30977
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
During laparoscopic case, blue, plastic part of tampon portion of the see sharp (ref 30977) was scraped upon entry into trocar.The plastic scraping actually came off and onto the field.Fda safety report id # (b)(4).

Brand Name
SEE SHARP
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
XODUS MEDICAL, INC.
MDR Report Key12384908
Report NumberMW5103570
Device Sequence Number20173655
Product Code GCJ
UDI-Device Identifier00787551037029
UDI-Public(01)00787551037029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Catalogue Number30977
Device Lot Number21JUL26
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1